# SDR SIMA201126204

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 25,229 hours, 22,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXTERIOR LIGHT INOP.  REMOVED AND REPLACED NR 4 EMERGENCY BATTERY POWER SUPPLY IAW EMB 135 AMM 33-50-04.  OPS CHECK GOOD.
